Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dcrangersfootballclub

Can You Do Lift Weights Etc... While On Accutane ?

Recommended Posts

It will probably hurt more than usual (especially afterwards), but there's no real medical reason you couldn't (that is, no physical damage will come from it).

Share this post


Link to post
Share on other sites

I'm on day 52 and I've been working out with a personal trainer twice a week and lift/work out pretty hard on my own 2-3 times a week - so I'm pushing 5 days a week in the gym and I haven't had any problems. So far, I haven't experienced any problems - if anything it's helped with my energy levels as the tane has definitely caused some serious fatigue!

I'd say go for it and cut back if it starts to disagree with you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×